Acta Mathematica, 2004, Volume 193

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (9 articles)

Issue 1

[1] Siegel disks with smooth boundaries

Artur Avila Collège de France, Paris, France Xavier Buff Laboratoire Emile Picard, Université Paul Sabatier Arnaud Chéritat Laboratoire Emile Picard, Université Paul Sabatier

TBD mathscidoc:1701.331943

Acta Mathematica, 193, (1), 1-30, 2003.4
[ Download ] [ 2017-01-08 20:33:44 uploaded by actaadmin ] [ 438 downloads ] [ 0 comments ] [ Cited by 21 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Half-line Schrödinger operators with no bound states

David Damanik Department of Mathematics 253-37, California Institute of Technology Rowan Killip Department of Mathematics 253-37, California Institute of Technology

TBD mathscidoc:1701.331944

Acta Mathematica, 193, (1), 31-72, 2003.11
[ Download ] [ 2017-01-08 20:33:45 uploaded by actaadmin ] [ 310 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Counting congruence subgroups

Dorian Goldfeld Department of Mathematics, Columbia University Alexander Lubotzky Einstein Institute of Mathematics, The Hebrew University of Jerusalem László Pyber A Renyi Institute of Mathematics, Hungarian Academy of Sciences

TBD mathscidoc:1701.331945

Acta Mathematica, 193, (1), 73-104, 2003.12
[ Download ] [ 2017-01-08 20:33:45 uploaded by actaadmin ] [ 587 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Subgroup growth of lattices in semisimple Lie groups

Alexander Lubotzky Einstein Institute of Mathematics, The Hebrew University of Jerusalem Nikolay Nikolov New College, Oxford University

TBD mathscidoc:1701.331946

Acta Mathematica, 193, (1), 105-139, 2003.12
[ Download ] [ 2017-01-08 20:33:45 uploaded by actaadmin ] [ 365 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] A Hopf differential for constant mean curvature surfaces in$S$^{2}$×R$and$H$^{2}$×R$

Uwe Abresch Fakultät für Mathematik, Ruhr-Universität Bochum Harold Rosenberg Centre de Mathématiques de Jussieu, Université de Paris VII-Denis Diderot

TBD mathscidoc:1701.331947

Acta Mathematica, 193, (2), 141-174, 2004.1
[ Download ] [ 2017-01-08 20:33:45 uploaded by actaadmin ] [ 746 downloads ] [ 0 comments ] [ Cited by 115 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the rational approximations to the powers of an algebraic number: Solution of two problems of Mahler and Mendès France

Pietro Corvaja Dipartimento di Matematica e Informatica, Università di Udine Umberto Zannier Scuola Normale Superiore, Piazza dei Cavalieri, 7, Pisa, Italy

TBD mathscidoc:1701.331948

Acta Mathematica, 193, (2), 175-191, 2004.4
[ Download ] [ 2017-01-08 20:33:45 uploaded by actaadmin ] [ 480 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] $L$^{$p$}Carleman inequalities and uniqueness of solutions of nonlinear Schrödinger equations

Alexandru D. Ionescu Department of Mathematics, University of Wisconsin-Madison Carlos E. Kenig Department of Mathematics, University of Chicago

TBD mathscidoc:1701.331949

Acta Mathematica, 193, (2), 193-239, 2003.11
[ Download ] [ 2017-01-08 20:33:45 uploaded by actaadmin ] [ 665 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Dolbeault cohomology of a loop space

László Lempert Department of Mathematics, Purdue University Ning Zhang Department of Mathematics, University of California

TBD mathscidoc:1701.331950

Acta Mathematica, 193, (2), 241-268, 2004.3
[ Download ] [ 2017-01-08 20:33:45 uploaded by actaadmin ] [ 449 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Bi-parameter paraproducts

Camil Muscalu Cornell University, Ithaca, NY, USA Jill Pipher Department of Mathematics, Brown University Terence Tao Department of Mathematics, University of California Christoph Thiele School of Mathematics, Institute for Advanced Study

TBD mathscidoc:1701.331951

Acta Mathematica, 193, (2), 269-296, 2003.11
[ Download ] [ 2017-01-08 20:33:46 uploaded by actaadmin ] [ 539 downloads ] [ 0 comments ] [ Cited by 47 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved